# SDR DHL9672028C

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND BULGING AROUND RIVETS ON LAP SEAM STR 24R APPROX FS 294.  REMOVED FASTENERS AT LAP SEAM STR 24 RT FROM BS 280 TO BS 328.  PERFORMED HFEC, FOUND SKIN CRACK AT ATTACH ANGLE BELOW STR 24RT BS 294.5.  CUT OUT DAMAGED SKIN 3.5 BY 2.  INSTALLED EXTERNAL DOUBLER SKIN REPAIR PER SRM 53-30-3, 11 BY 9.75.
